Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rigidity of Carnot groups relative to multicontact structures


Authors: Filippo De Mari and Alessandro Ottazzi
Journal: Proc. Amer. Math. Soc. 138 (2010), 1889-1895
MSC (2000): Primary 22E25, 53C24, 58D05
Published electronically: January 5, 2010
MathSciNet review: 2587473
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a rigidity type result for stratified nilpotent Lie algebras which gives a positive answer to a special case of a conjecture formulated by M. Cowling and of another conjecture formulated by A. Korányi.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E25, 53C24, 58D05

Retrieve articles in all journals with MSC (2000): 22E25, 53C24, 58D05


Additional Information

Filippo De Mari
Affiliation: Dipartimento di Matematica, Università di Genova, Genova, Italy
Email: demari@dima.unige.it

Alessandro Ottazzi
Affiliation: Dipartimento di Matematica e Applicazioni, Università di Milano “Bicocca”, via Cozzi, 53, 20125 Milano, Italy
Email: alessandro.ottazzi@unimib.it

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10212-3
PII: S 0002-9939(10)10212-3
Keywords: Carnot group, contact map, prolongation, rigidity
Received by editor(s): March 31, 2009
Received by editor(s) in revised form: September 8, 2009
Published electronically: January 5, 2010
Communicated by: Mario Bonk
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.